# SDR UPS00233427

- Difficulty date: July 17, 2000
- Submitted: July 28, 2000
- Operation: Air carrier
- Aircraft: N924UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19234
- Aircraft time: 48,339 hours, 35,505 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&S,I ENGINE NR 1 THRUST REVERSER UPPER DOOR INNER RAMP SKIN CRACKED.  NOTE: CRACK COMING OUT FROM UNDER PREVIOUS PATCH REPAIR.  REPAIR CARRIED OUT IAW SRM 78-30-01 FIG 205.
